International Journal of Pure and Applied Mathematical Sciences (IJPAMS)

 

Volume 5, Number 2 (2012)

 

Contents

 

 

On the Degree of Approximation of Function Belonging to Weighted (Lp, ?(T)) Class by (C, 2) (E,Q) Means of Fourier Series
pp. 79-88
Authors: H. L. Rathore and U. K. Shrivastava

 

A Characterization of Absolutely Flat Module
pp. 89-91
Authors: Duraivel T, Mangayarcarassy and Athimoolam R

 

Analysis Of Rotating Elastic-Plastic Annular Disc With Exponentially Variable Thickness And Exponentially Variable Density
pp. 93-98
Authors: Professor Anukul De(Retd.), and Doyal Debnath

 

CFD Modelling Of Two-Phase Flow With Lift Force
pp. 99-113
Authors: S.S. Bishoyi, A. R. Sahu and S.K. Mishra

 

Coupled thermo- elastic problem on temperature changes in a semi- infinite rod due to impact at one end.
pp. 115-120
Author: Dr. Ashoke Das

 

Growth Estimates of Wronskians Related to Zero Order andWeak Type
pp. 121-133
Authors: Sanjib Kumar Datta, Tanmay Biswas and Ritam Biswas

 

A Sequence Space Associated with Multiplier Sequence Defined by Modulus Functions
pp. 135-140
Author: M. Aiyub

 

Modified Mann and Ishikawa Iteration Scheme for Zamfirescu Operators in Normed Space
pp. 141-149
Authors: M.R.Yadav and B.P. Tripathi

 

Global Existence and Blow-Up in a Degenerate and Strongly Coupled Parabolic System with Localized Sources

pp. 151-161
Authors: Hong Xia Chen, Ze Jian Cui and Xian Kang LUO

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact